7 doctors weighed in:

The acne products im using work one week then make my skin dry and irritated the next. Is there a reason for this ?

7 doctors weighed in
Dr. Morris Westfried
Dermatology
4 doctors agree

In brief: Chronic use

Decrease frequency from every day to every other day or first apply moisturizer to decrease strength.
You also may want to change product from one containing benzoyl peroxide to one containing sulfur which is less drying. Acne supplements containing zinc are helpful, .

In brief: Chronic use

Decrease frequency from every day to every other day or first apply moisturizer to decrease strength.
You also may want to change product from one containing benzoyl peroxide to one containing sulfur which is less drying. Acne supplements containing zinc are helpful, .
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Dr. Carla Enriquez
Pediatrics
1 doctor agrees

In brief: Nature of medicine

Medications that help acne typically dry up the overproduced skin oil so irritation flakiness, and drying are typical side effects.

In brief: Nature of medicine

Medications that help acne typically dry up the overproduced skin oil so irritation flakiness, and drying are typical side effects.
Dr. Carla Enriquez
Dr. Carla Enriquez
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors